# SDR 07FDEA01251

- Difficulty date: April 3, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N814FD
- Make and model: Airbus A310-324
- Aircraft serial: 534
- Aircraft time: 45,078 hours, 18,173 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON RT WING BOTTOM SKIN IN AREA OF RIB 4-5 AROUND SEVERAL FASTENERS.  CRACKS WERE FOUND IN TWO HOLES.  REPAIR PERFORMED BY REMOVING CORROSION AND REMOVING CRACKS AT HOLE NR 666 AND NR 1466 BY OVERSIZING IAW EA 6-5720-101321 AND RAS/BAE/1002865/2006 ISSUE "A".
